# SDR IXXA20241216083

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 93,790 hours, 15,465 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806403
- Part serial: 3919
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 93,790 hours, 15,465 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENROUTE FROM KCVG TO KBDL CREW REPORTED FWD EQPT OVHT EICAS MESSAGE. CREW COMPLIED WITH ATI QRH; CABIN STARTED TO CLIMB. DIVERTED TO KBUF & AN EMERG DESCENT. LANDED WITHOUT INCIDENT.  ACFT GROUNDED. DURING FAULT ISOLATION, LINE MX REPORTED WITH LT ENG ENGAED PER AMM 71-00-00 & OPS OF 1 PACK AT A TIME, PRESSURIZING ACFT IAW AMM 05-51-24, LT PACK UNABLE TO MAKE 1 PSI DIFF PRESSURE. RT PACK MADE DIFF PRESSURE. INSP OF LT ECS BAY SHOWED ACM INTAKE PLENUM COUPLING WAS NOT SECURED. IAW AMM 21-51-03. TROUBLESHOOTING IDENTIFIED LT PACK MAKING INSUFFICIENT AIR. LT PACK R & R IAW AMM 21-51-03. OPS & LEAK CHKD GOOD. NO FWD EQUIP COOLING OR OVERHEAT EICAS MESSAGES & LIGHTS DISPLAYED THROUGH THE COURSE OF FUNCTIONAL CHECKS.
